Estimates for Solutions of the Neumann and Robin Problems for the Laplace Equation in a Cylinder
Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 995-996
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_7_a22,
author = {K. P. Samaitis},
title = {Estimates for {Solutions} of the {Neumann} and {Robin} {Problems} for the {Laplace} {Equation} in a {Cylinder}},
journal = {Differencialʹnye uravneni\^a},
pages = {995--996},
year = {2002},
volume = {38},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_7_a22/}
}
K. P. Samaitis. Estimates for Solutions of the Neumann and Robin Problems for the Laplace Equation in a Cylinder. Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 995-996. http://geodesic.mathdoc.fr/item/DE_2002_38_7_a22/